# SDR 2014FA0000595

- Difficulty date: October 10, 2014
- Submitted: October 10, 2014
- Operation: General aviation
- Aircraft: B9570
- Make and model: Cirrus SR20
- Aircraft serial: 2092
- Aircraft time: 1,626 hours
- Engine: Cont IO360ES
- Engine time: 933 hours
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 64936874A4
- Part serial: B12IA078
- Condition: Leaking
- Location: Engine Fule
- Part time: 933 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

WHEN DOING FUEL SYSTEM SEAL TEST, FOUND FUEL LEAKING FROM THE MIXTURE CONTROL SHAFT OF THE ENGINE DRIVEN FUEL PUMP.
